Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 20, 2016, 3:44 AM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2016, 3:44 AM EDT (07:44 UTC)
- Expired
- Jul 20, 2016, 5:15 AM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 50.0 mph
The radar
The Dover AFB radar (KDOX), 82 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1746 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
200
WHUS51 KPHI 200744
SMWPHI
ANZ454-455-475-200915-
/O.NEW.KPHI.MA.W.0076.160720T0744Z-160720T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
* UNTIL 515 AM EDT
* AT 343 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
WATERSPOUTS WAS LOCATED NEAR DELAWARE LIGHTSHIP BUOY 44009...MOVING
SOUTHEAST AT 25 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS IN EXCESS OF 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. BOATS COULD SUFFER SIGNIFICANT STRUCTURAL
DAMAGE IN HIGH WINDS. SMALL CRAFT COULD CAPSIZE IN
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
DELAWARE LIGHTSHIP BUOY 44009.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3845 7500 3845 7505 3874 7487 3853 7423
3851 7426 3831 7427 3822 7431
TIME...MOT...LOC 0743Z 304DEG 27KT 3851 7483
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...50KTS
$$
ROBERTSON2 follow-up statements
013
FZUS71 KPHI 200813
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EDT WED JUL 20 2016
ANZ454-455-475-200915-
/O.CON.KPHI.MA.W.0076.000000T0000Z-160720T0915Z/
413 AM EDT WED JUL 20 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
AT 413 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
WATERSPOUTS WAS LOCATED 7 NM SOUTHEAST OF DELAWARE LIGHTSHIP BUOY
44009...MOVING SOUTHEAST AT 25 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS IN EXCESS OF 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. BOATS COULD SUFFER SIGNIFICANT STRUCTURAL
DAMAGE IN HIGH WINDS. SMALL CRAFT COULD CAPSIZE IN SUDDENLY
HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
DELAWARE LIGHTSHIP BUOY 44009.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3845 7500 3845 7505 3874 7487 3853 7423
3851 7426 3831 7427 3822 7431
TIME...MOT...LOC 0813Z 304DEG 27KT 3838 7459
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...50KTS
$$
ROBERTSON296
FZUS71 KPHI 200832
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT WED JUL 20 2016
ANZ454-200842-
/O.CAN.KPHI.MA.W.0076.000000T0000Z-160720T0915Z/
432 AM EDT WED JUL 20 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND NO LONGER
POSES A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3840 7485 3855 7468 3841 7426 3831 7427
3822 7431
TIME...MOT...LOC 0832Z 304DEG 18KT 3836 7456
$$
ANZ455-475-200915-
/O.CON.KPHI.MA.W.0076.000000T0000Z-160720T0915Z/
432 AM EDT WED JUL 20 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
AT 432 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
WATERSPOUTS WAS LOCATED 9 NM SOUTHEAST OF DELAWARE LIGHTSHIP BUOY
44009...MOVING SOUTHEAST AT 20 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS IN EXCESS OF 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. BOATS COULD SUFFER SIGNIFICANT STRUCTURAL
DAMAGE IN HIGH WINDS. SMALL CRAFT COULD CAPSIZE IN SUDDENLY
HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
DELAWARE LIGHTSHIP BUOY 44009.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3840 7485 3855 7468 3841 7426 3831 7427
3822 7431
TIME...MOT...LOC 0832Z 304DEG 18KT 3836 7456
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...50KTS
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 20, 12:59 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 20, 12:59 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1259 AM EDT WED JUL 20 2016 .SYNOPSIS... High pressure will remain over the region through Friday. A cold front may move into the area and dissipate Friday night into Saturday. Strong high pressure then re-establishes itself into next week, but another cold front will slowly approach from the northwest late in the weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Grid update to take into account the recent uptick in convection over Chesapeake Bay/Delmarva region was sent shortly after midnight. An upper shortwave trough can be seen moving southeastward thru the DC area with another strong one digging in behind it near the the OH-PA border. These impulses will provide the lift for convection across our southern zones. The last few runs of the HRRR/RAP and now the 00Z NCEP WRF ARW/NMM have a decent handle on the ongoing convection. Expect these showers and storms that are currently over the Delmarva to be move/redevelop eastward into far southern NJ overnight and then across our offshore waters by early morning. Added enhanced wording for gusty winds and hail overnight from about Kent Co MD to Kent Co DE southward where SPC mesoanalysis shows a moderate amount of instability (MUCAPE 1500-2000 J/KG). With surface temperatures in the low/mid 70s, convection is likely non-surface-based. We've already seen a downward trend in storm intensity after midnight but the potential for a storm to pulse back up and produce large hail. Locally damaging winds now appears to be a waning threat with convection expected to become increasingly elevated as the nocturnal boundary layer establishes itself farther downstream. 945 PM Discussion... Dry air will continue to filter into our region from the northwest and north overnight. We are anticipating a partly cloudy sky. There will be some lingering low level moisture in our southern counties. A mid level short wave trough dropping over our region during the night will continue to trigger scattered showers and isolated thunderstorms in our Delmarva counties and on the adjacent coastal waters. The wind should remain relatively light. Minimum temperatures should be in the 50s up north and in the 60s elsewhere. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... The mid-level trof axis moves off the eastern seaboard allowing surface high pressure to build across much of the forecast area. Temperatures tomorrow look to be the coolest of the week with mid 70s to mid 80s expected. The heat is on thereafter. Winds won't be as gusty tomorrow and will go southwest during the afternoon. We will keep very small POPs in the forecast across southern Delaware during the morning hours. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Sfc high pres will be over the area thru Fri and there will likely be few clouds. However, conds will be genly pleasant but withe increasing humidity by Fri. Aloft, a large and strong h5 ridge will be parked over the mid-section of the country and will gradually shift a bit ewd. A cdfnt will move acrs the region later Fri aftn into Fri eve and bring probably the best chc of any precip in the next 7 days. There is still some uncertainty as to how much of the heat associated with this ridge we get and when. Latest guid now indicates the peak of the heat will be Sun and Mon, and the GFS continues to be the hottest of the mdls and got even hotter with its 12Z run. The ECMWF, which trended cooler last night has gotten hotter again. Some for of heat headlines may be needed over the weekend or into next week. The CMC a bit cooler. Temps look to be well into the 90s Fri-Mon, with dewpoints becoming worse by Sun and Mon. There is always the chc of some diurnal convection in a humid ams, but the guid differs on its extent especially around Mon. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR conditions are expected through the TAF period under a partly cloudy sky. One exception may be some MVFR visibility restrictions around KMIV near daybreak on Wednesday. Wind speeds are forecast to be less than 10 knots. The direction should favor the northwest to northeast overnight, veering toward the southeast to southwest on Wednesday. OUTLOOK... Wed night through Thu...VFR. High pressure. High confidence. Fri...Mainly VFR. However, shra/tsra psbl with lcl mvfr and psbl ifr late Fri aftn into Fri night. Moderate to high confidence. Sat through Sun. Mainly VFR. High pressure. High confidence. A slight chc of diurnal tsra n and w on sun aftn. && .MARINE... Tonight...We are watching strong storms developing over eastern MD late this evening. These storms may pose a threat to mariners (locally strong winds and higher seas as well as lightning) in the DE Bay overnight and our southern coastal waters toward early morning as they move eastward. Otherwise, winds and seas will remain below Small Craft Advisory criteria. N winds will become NE overnight. As they veer NE, they could gust into the 15 to 20 kt range. Wednesday...Winds and seas are not expected to reach SCA criteria. The NE winds could continue in the 15 to 20 kt range in the morning hours. They are expected and become more easterly in the afternoon. OUTLOOK... Thu and Fri....Predominately sub-SCA conditions in S-SW flow. However, there is a chance some wind gusts near 25 knots on Fri, as well as increasing seas in advance of a cdfnt. Sat and Sun...Brief elevated wind/seas are psbl early Sat before subsiding to below SCA for the remainder of the pd. RIP CURRENTS... The risk for the formation of dangerous rip currents on Wednesday will be low at the DE and NJ beaches, but very localized moderate rips are possible along the NJ coast. We have had some reports of upwelling along the coast, where temperatures have dropped into the low 60s. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Nierenberg Near Term...Iovino/Klein Short Term...Kruzdlo Long Term...Nierenberg Aviation...Iovino/Nierenberg Marine...Klein/Kruzdlo/Nierenberg
Hazardous weather outlook, Jul 19, 11:35 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1135 PM EDT TUE JUL 19 2016 NJZ001-007-008-PAZ054-055-060>062-210345- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-015-017>020-022-027-PAZ070-071-101>106-210345- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES BETWEEN 95 AND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT INDICES MAY REACH OR EXCEED 100 DEGREES ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-210345- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-210345- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-210345- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA TONIGHT. SOME OF THE STORMS OVERNIGHT INTO EARLY WEDNESDAY MORNING COULD BECOME SEVERE WITH LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-210345- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 1135 PM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA LATE THIS EVENING AND OVERNIGHT. SOME OF THE STORMS WILL CONTAIN LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF HEAT AND HUMIDITY COULD YIELD HEAT INDICES AROUND 100 DEGREES SATURDAY AFTERNOON. AFTERNOON HEAT INDICES MAY APPROACH 105 DEGREES SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT STORM DAMAGE TO THE NATIONAL WEATHER SERVICE. JRK
In the hours before
Special weather statement, Jul 20, 1:50 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 AM EDT WED JUL 20 2016
DEZ003-MDZ020-200630-
INLAND SUSSEX-CAROLINE-
150 AM EDT WED JUL 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...
AT 150 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SMITHVILLE TO NEAR VIENNA...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...LAUREL...FEDERALSBURG...BRIDGEVILLE...
DELMAR...ELLENDALE...SYCAMORE...SMITHVILLE...AGNER...BLADES...
GREENWOOD AND BETHEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3846 7569 3849 7570 3864 7571 3869 7577
3868 7578 3868 7580 3870 7581 3878 7581
3884 7540 3845 7539
TIME...MOT...LOC 0550Z 267DEG 16KT 3875 7574 3847 7575
ROBERTSONSpecial weather statement, Jul 20, 1:53 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 AM EDT WED JUL 20 2016
DEZ002-003-200615-
KENT-INLAND SUSSEX-
153 AM EDT WED JUL 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND
NORTHEASTERN SUSSEX COUNTIES...
AT 152 AM EDT...A STRONG THUNDERSTORM WAS NEAR BIG STONE BEACH...OR
17 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILFORD...LEWES AND BIG STONE BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3887 7546 3904 7541 3904 7536 3903 7534
3898 7531 3895 7532 3894 7531 3893 7532
3878 7515
TIME...MOT...LOC 0552Z 281DEG 12KT 3894 7531
ROBERTSONSpecial weather statement, Jul 20, 1:55 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 AM EDT WED JUL 20 2016
DEZ002>004-NJZ023-024-200630-
DELAWARE BEACHES-KENT-INLAND SUSSEX-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-
155 AM EDT WED JUL 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT...NORTHEASTERN
SUSSEX AND SOUTHWESTERN CAPE MAY COUNTIES...
AT 154 AM EDT...A STRONG THUNDERSTORM WAS NEAR BIG STONE BEACH...OR
17 MILES NORTH OF GEORGETOWN...MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAPE MAY...LEWES...WEST CAPE MAY...CAPE HENLOPEN STATE PARK...
NORTH CAPE MAY...VILLAS AND ERMA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3886 7539 3901 7534 3891 7531 3881 7517
3892 7499 3897 7494 3897 7496 3900 7496
3899 7488 3895 7491 3894 7490 3889 7503
3885 7509 3880 7514 3880 7509 3877 7508
3878 7510
TIME...MOT...LOC 0554Z 280DEG 10KT 3894 7533
ROBERTSONSpecial weather statement, Jul 20, 2:56 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 AM EDT WED JUL 20 2016
DEZ003-004-200800-
DELAWARE BEACHES-INLAND SUSSEX-
256 AM EDT WED JUL 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...
AT 256 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LEWES TO NEAR DELMAR...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...LEWES...SELBYVILLE...DELMAR...DAGSBORO...
MILLVILLE...HENLOPEN ACRES...GUMBORO...CAPE HENLOPEN STATE PARK...
LONG NECK...OCEAN VIEW...FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3846 7563 3883 7521 3879 7516 3880 7509
3867 7507 3869 7508 3869 7514 3864 7513
3862 7508 3866 7507 3861 7506 3859 7521
3857 7518 3858 7507 3860 7509 3860 7506
3845 7505
TIME...MOT...LOC 0656Z 310DEG 9KT 3878 7516 3845 7553
ROBERTSONSpecial weather statement, Jul 20, 3:08 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EDT WED JUL 20 2016
NJZ016-017-021-200800-
SALEM-CUMBERLAND-GLOUCESTER-
308 AM EDT WED JUL 20 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
GLOUCESTER... NORTHEASTERN SALEM AND NORTH CENTRAL CUMBERLAND
COUNTIES...
AT 307 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SWEDESBORO TO NEAR ELMER...AND MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...GLASSBORO...PITMAN...CLAYTON...BUENA...WOODSTOWN...
SWEDESBORO...NEWFIELD...ELMER...MALAGA...OLIVET...FRANKLINVILLE...
MULLICA HILL AND WILLIAMSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3952 7499 3954 7530 3974 7538 3972 7501
3952 7497
TIME...MOT...LOC 0707Z 286DEG 13KT 3972 7533 3958 7524
ROBERTSONLocal storm report, Jul 20, 3:40 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM MARINE TSTM WIND LEWES 38.78N 75.15W
07/20/2016 M56 MPH SUSSEX DE MESONET
&&
EVENT NUMBER PHI1601495
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:21 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 20, 2:01 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 20, 2:54 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 20, 3:08 AM EDT | Special Weather Statement | PHI | Gloucester | 52 min |
| Jul 20, 3:14 AM EDT | Special Marine Warning | PHI | 46 min | |
| Jul 20, 3:49 AM EDT | Special Weather Statement | PHI | Cumberland | 86 min |
| Jul 19, 11:06 PM EDT | Special Weather Statement | PHI | Talbot | 24 min |
| Jul 19, 11:08 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 37 min |
| Jul 19, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 60 min |
| Jul 19, 11:35 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 55 min |
| Jul 19, 11:41 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 49 min |
| Jul 20, 12:15 AM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 20, 12:31 AM EDT | Special Weather Statement | PHI | Caroline | 44 min |
| Jul 20, 12:32 AM EDT | Special Weather Statement | PHI | Queen Anne's | 43 min |
| Jul 20, 1:11 AM EDT | Special Weather Statement | PHI | Caroline | 49 min |
| Jul 20, 1:14 AM EDT | Special Weather Statement | PHI | Queen Anne's | 46 min |
| Jul 20, 1:17 AM EDT | Special Weather Statement | PHI | Caroline | 43 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.